# SDR 07FDEA02408

- Difficulty date: July 9, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6586245
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK, CORROSION ON LWR O/B FLANGE OF SEAT TRACK STA 950 10" TO 950B 10" RBL 47". REMOVED CORROSION REF SRM 51-10-6 AFTER BLEND.  ORIGINAL MATERIAL "T" .081 AFTER BLEND MATERIAL REMAINING .052 FOR A MATERIAL LOSS OF .029 AND WAS OUT OF LIMITS REF SRM 53-10-1 FIG 3.  REMOVED TRACK REF SRM 51-30-2.  FABRICATED NEW TRACK REF IAW SRM  53-10-5 AND DWG 65-86245.  INSTALLED NEW TRACK REF SRM 51-30-2 AND DWG 65-86245
